# SDR TWAA0105603

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 42,767 hours, 21,402 cycles
- Engine: Pwa JT8D219
- Engine time: 24,127 hours, 11,879 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB THE RT ENGINE HAD A COMPRESSOR STALL, LOST ENGINE OIL, AND STARTED TO SPOOL DOWN.  THE ENGINE WAS SHUT DOWN AND FLIGHT DIVERTED TO JFK.  THE ENGINE WAS CHANGED.  CHECK-C 2-5-01 JFK.
